Table of Contents
ISRN Algebra
Volume 2011, Article ID 312789, 11 pages
http://dx.doi.org/10.5402/2011/312789
Research Article

Bivariate Poincaré Series for the Algebra of Covariants of a Binary Form

Khmelnytsky National University, Instituts'Ka Street 11, 29016 Khmelnytsky, Ukraine

Received 25 April 2011; Accepted 17 May 2011

Academic Editor: E. Giuli

Copyright © 2011 Leonid Bedratyuk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Leonid Bedratyuk, “Bivariate Poincaré Series for the Algebra of Covariants of a Binary Form,” ISRN Algebra, vol. 2011, Article ID 312789, 11 pages, 2011. https://doi.org/10.5402/2011/312789.